# SDR SWAA2015090243441

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 10,822 hours, 4,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D17101100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY IAW MM.
